Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 47, NWS Shreveport, LA

April 3, 2025Cass County, Marion County, Texas; Lafayette County, Miller County, Arkansas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 3, 2025, 3:50 PM CDT for Cass County, Marion County, Texas; Lafayette County, Miller County, Arkansas; Caddo Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 3:50 PM CDT (20:50 UTC)
Expired
Apr 3, 2025, 4:30 PM CDT
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Lafayette County, AR, Miller County, AR, Caddo Parish, LA, Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 79 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
3.6
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted.

244 
WFUS54 KSHV 032050
TORSHV
ARC073-091-LAC017-TXC067-315-032130-
/O.NEW.KSHV.TO.W.0047.250403T2050Z-250403T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
350 PM CDT Thu Apr 3 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Miller County in southwestern Arkansas...
  Western Lafayette County in southwestern Arkansas...
  Northern Caddo Parish in northwestern Louisiana...
  Northern Marion County in northeastern Texas...
  Southeastern Cass County in northeastern Texas...

* Until 430 PM CDT.

* At 349 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Kildare, or 14 miles south of Atlanta, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  McLeod and Bivins around 355 PM CDT.
  Ravanna around 405 PM CDT.
  Brightstar around 410 PM CDT.

Other locations impacted by this tornadic thunderstorm include Fort
Lynn, Bloomburg, Kiblah, and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3284 9420 3290 9426
TIME...MOT...LOC 2049Z 216DEG 37KT 3291 9419 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
3 follow-up statements
702 
WWUS54 KSHV 032059
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
359 PM CDT Thu Apr 3 2025

TXC315-032108-
/O.CAN.KSHV.TO.W.0047.000000T0000Z-250403T2130Z/
Marion TX-
359 PM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHERN MARION COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas...northwestern Louisiana...and northeastern Texas.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3290 9410 3294 9424
TIME...MOT...LOC 2058Z 216DEG 33KT 3296 9414 

$$

ARC073-091-LAC017-TXC067-032130-
/O.CON.KSHV.TO.W.0047.000000T0000Z-250403T2130Z/
Miller AR-Lafayette AR-Caddo LA-Cass TX-
359 PM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN MILLER AND WESTERN LAFAYETTE COUNTIES...NORTHERN CADDO
PARISH IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN CASS COUNTIES...

At 358 PM CDT, a severe thunderstorm capable of producing a tornado
was located near McLeod, or 10 miles south of Atlanta, moving
northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ravanna around 410 PM CDT.
  Brightstar around 415 PM CDT.

Other locations impacted by this tornadic thunderstorm include Fort
Lynn, Bloomburg, Kiblah, and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3290 9410 3294 9424
TIME...MOT...LOC 2058Z 216DEG 33KT 3296 9414 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
725 
WWUS54 KSHV 032108
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
408 PM CDT Thu Apr 3 2025

ARC073-091-LAC017-TXC067-032130-
/O.CON.KSHV.TO.W.0047.000000T0000Z-250403T2130Z/
Miller AR-Lafayette AR-Caddo LA-Cass TX-
408 PM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN MILLER AND WESTERN LAFAYETTE COUNTIES...NORTHERN CADDO
PARISH IN NORTHWESTERN LOUISIANA AND EAST CENTRAL CASS COUNTIES...

At 408 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ravanna, or 7 miles southeast of Atlanta, moving
northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brightstar and Ravanna around 415 PM CDT.

Other locations impacted by this tornadic thunderstorm include Fort
Lynn, Bloomburg, Kiblah, and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3296 9401 3303 9419
TIME...MOT...LOC 2108Z 216DEG 35KT 3304 9407 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
796 
WWUS54 KSHV 032118
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
418 PM CDT Thu Apr 3 2025

LAC017-032127-
/O.CAN.KSHV.TO.W.0047.000000T0000Z-250403T2130Z/
Caddo LA-
418 PM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHERN CADDO PARISH IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas...and northeastern Texas.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3302 9391 3309 9416
TIME...MOT...LOC 2117Z 216DEG 37KT 3312 9400 

$$

ARC073-091-TXC067-032130-
/O.CON.KSHV.TO.W.0047.000000T0000Z-250403T2130Z/
Miller AR-Lafayette AR-Cass TX-
418 PM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN MILLER...WESTERN LAFAYETTE AND EAST CENTRAL CASS
COUNTIES...

At 417 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brightstar, or 9 miles east of Atlanta, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Miller, western Lafayette and east central Cass
Counties, including the following locations... Fort Lynn, Bloomburg,
Kiblah, and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 9405 3327 9404 3329 9404 3311 9377
      3302 9391 3309 9416
TIME...MOT...LOC 2117Z 216DEG 37KT 3312 9400 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 12:39 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Apr 3, 12:39 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1239 PM CDT Thu Apr 3 2025

...New AVIATION...

.SHORT TERM...
(Thursday through Friday)
Issued at 425 AM CDT Thu Apr 3 2025

The early morning sfc analysis indicates that our weak frontal
bndry remains stationary across NCntrl and NE TX to along the
AR/LA border, roughly from just S of a TRL/JDD, to N of a JXI, to
along the AR/LA border as of 08Z, although recent sfc obs loops
depict that this bndry may have begun to slowly lift back up to
the NNW. A 40kt Srly LLJ has resulted in weak overrunning atop
this shallow air mass along the I-30 corridor, which should allow
for a continued slow NNW retreat of this bndry, until deep
elevated convection which has developed over the Big Country of
WCntrl TX into the middle Red River Valley builds farther E in
advance of the next shortwave perturbation in the SW flow aloft
now entering far W TX. As this piece of energy lifts NE, the
various hi-res ensemble guidance continues to suggest that the ongoing
convection will continue to build E along the Red River Valley
into SE OK/extreme NE TX along and just N of the front, before
building into portions of adjacent SW AR. These storms should
remain mostly elevated in nature, with large hail the main threat
given the cooler temps aloft and steep H700-500 lapse rates of 7-8
C/km. Have added severe mention to the forecast this morning for
areas NW of the I-30 corridor, with locally heavy rainfall also
possible.

This convection should also help to reinforce the sfc bndry in
place through the afternoon, while the attendant H925-850 trough
continues to lift N into Srn/Ern OK into NW AR by afternoon.
Strong forcing should persist atop the front as the Srly LLJ
persists during peak heating, with additional scattered convection
developing during the afternoon, with the severe threat
potentially developing farther S across more of E TX/NW LA/extreme
Srn AR where ample shear and sfc based instability will reside.
Any severe threat may persist through much of the evening given
the slow nature of any bndry lyr stabilization, and the potential
for additional frontal convergence that may develop along the Srly
LLJ axis.

The various short term progs suggest that the convection should
eventually weaken later this evening through at least a portion of
the overnight hours as the deeper/more elevated convection becomes
focused closer to the H925-850 trough over Srn/Ern OK into NW AR,
which would allow for another slow NW retreat of the sfc front out
of extreme NE TX into SE OK/Wrn AR. Thus, the severe/heavy
rainfall threat will become focused more along and NW of the I-30
corridor of NE TX/SW AR Friday afternoon, as large scale ascent
begins to increase ahead of the next upper speed max that will
eject NE across W TX. Thus, this prolonged severe and heavy
rainfall threat should persist over these areas Friday night
through at least the first half of the day Saturday, before a
piece of the Desert SW closed low begins to lift NE into NW TX
Saturday afternoon, before becoming absorbed into the digging
longwave trough through the Upper Midwest and Great Lakes Region.
At this time, no changes were made to the existing Flood Watch, as
the I-30 corridor counties in NE TX should see the potential for
flooding increase Friday, although some Swd expansion of the Watch
can not be ruled out closer to the I-20 corridor depending on
rainfall totals over the next 24 hrs, and where any training is
expected to develop Friday. A Wind Advisory may also be needed
Friday over portions of Deep E TX/N LA, Srn AR as some of the
stronger winds of the Srly LLJ may mix down ahead of any
developing convection to the WNW.

15

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 425 AM CDT Thu Apr 3 2025

The severe weather threat should ramp up across Extreme Ern
TX/much of Srn AR and N LA Saturday across the broad warm sector,
as the ejecting trough takes on a negative tilt as it lifts NE
into N TX and the Middle Red River Valley. The medium range progs
remain in reasonable agreement with this ejecting trough
reinforcing the sfc front E as a cold front, allowing cooler and
drier air to spill E into the region Saturday night. Thus, the
heavy rainfall threat should end over much of the Flood Watch area
by Saturday evening, with the potential that the Watch can be
cancelled early. However, additional rainfall amounts today
through Saturday night of 3-6+ inches are still possible across
much of the Watch area, which could result in flash flooding. With
the ejecting trough becoming absorbed into the deepening longwave
trough from the Great Lakes into the MS Valley, scattered -SHRA
could linger through Sunday morning from Lower Toledo Bend Country
into N LA, before exiting the region by afternoon. Much cooler and
drier conditions will continue to spill SE in wake of the cold
fropa/upper trough passage Sunday, with below normal temps
persisting into the start of the new work week. Patchy frost
remains possible Sunday night NW of the I-30 corridor as sfc
ridging settles into the region as the sky clears, with Srly low
level winds returning by Tuesday on the backside of the sfc ridge,
thus resulting in a warming trend through the remainder of the
long term period. Attm, the Gulf will remain shut off, as a dry NW
flow will persist through the remainder of the week.

15

&&

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Thu Apr 3 2025

Many terminals have VFR/MVFR ceilings prevailing with the
scattered showers in the area. Ceilings are generally expected to
worsen for sites along the stalled frontal boundary as more
organized convection begins to take shape. Several sites will
drop to IFR/LIFR cigs and visibilities in these heavier storms
beginning over the next several hours. The storms will likely
weaken and scatter across the region this evening before
reorganizing tomorrow morning. Winds will remain southerly and
gusty this afternoon and weakening as the convection's intensity
wanes. /57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 425 AM CDT Thu Apr 3 2025

Spotter activation will be needed this afternoon and early evening
across Northeast Texas, Southeast Oklahoma, Southwest Arkansas,
and Northwest Louisiana for expected severe thunderstorms and
heavy rainfall.

/15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  88  71  78 /  30  50  70 100
MLU  73  89  74  83 /  20  40  40 100
DEQ  61  78  59  69 /  80 100 100 100
TXK  69  84  68  75 /  70  90 100 100
ELD  70  87  70  77 /  50  60  70 100
TYR  70  83  65  73 /  50  90 100 100
GGG  72  85  67  76 /  40  70  90 100
LFK  73  87  71  79 /  10  40  60 100

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ050-051-059>061-
     070>073.

LA...None.
OK...Flood Watch through Sunday morning for OKZ077.

TX...Flood Watch through Sunday morning for TXZ096-097-108>112.

&&

SHORT TERM...19
LONG TERM....15
AVIATION...57

In the hours before

Special weather statement, Apr 3, 2:32 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
232 PM CDT Thu Apr 3 2025

TXZ111-112-125-126-138-032000-
Upshur TX-Harrison TX-Cass TX-Marion TX-Morris TX-
232 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARION...
SOUTHWESTERN CASS...NORTHWESTERN HARRISON...NORTHEASTERN UPSHUR AND
SOUTHEASTERN MORRIS COUNTIES THROUGH 300 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ore City, or 14 miles east of Gilmer, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lassater, Lone Star, Cedar Springs, Ore City, and Avinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Texas.

&&

LAT...LON 3290 9474 3291 9472 3292 9474 3297 9473
      3287 9441 3269 9469 3274 9477
TIME...MOT...LOC 1932Z 215DEG 28KT 3276 9470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 3, 2:52 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
252 PM CDT Thu Apr 3 2025

ARZ050-OKZ077-032030-
Sevier AR-McCurtain OK-
252 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEVIER AND EASTERN
MCCURTAIN COUNTIES THROUGH 330 PM CDT...

At 251 PM CDT, Doppler radar was tracking a strong thunderstorm near
Idabel, or 23 miles west of Horatio, moving northeast at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Eagletown, Broken Bow, Idabel, Cerrogordo, De Queen, Hochatown,
Harris, Goodwater, Shinewell, Haworth, Holly Creek, Gillham, West
Line, Oak Hill, and West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.

&&

LAT...LON 3429 9447 3419 9447 3419 9433 3408 9416
      3394 9439 3394 9442 3393 9442 3394 9448
      3389 9448 3373 9475 3374 9479 3388 9499
      3437 9459
TIME...MOT...LOC 1951Z 220DEG 34KT 3391 9476

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

05
Special weather statement, Apr 3, 3:01 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
301 PM CDT Thu Apr 3 2025

TXZ126-138-032030-
Harrison TX-Marion TX-
301 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND CENTRAL
HARRISON COUNTIES THROUGH 330 PM CDT...

At 301 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harleton, or 9 miles northwest of Marshall, moving northeast at 55
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Nesbitt, Pruett, Smithland, Gray, Jefferson, Berea, Woodlawn, and
Marshall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3288 9446 3288 9432 3279 9404 3278 9404
      3248 9451 3255 9461
TIME...MOT...LOC 2001Z 216DEG 47KT 3259 9449

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 3, 3:30 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
330 PM CDT Thu Apr 3 2025

TXZ112-126-032100-
Cass TX-Marion TX-
330 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MARION AND SOUTHEASTERN
CASS COUNTIES THROUGH 400 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson, or 16 miles north of Marshall, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pruett, Smithland, Lodi, Kildare, and Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3307 9428 3289 9404 3275 9424 3275 9428
      3273 9429 3273 9432 3271 9433 3271 9435
      3273 9441
TIME...MOT...LOC 2030Z 209DEG 34KT 3277 9432

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 3, 3:31 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
331 PM CDT Thu Apr 3 2025

TXZ126-138-032100-
Harrison TX-Marion TX-
331 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND NORTH CENTRAL
HARRISON COUNTIES THROUGH 400 PM CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harleton, or 10 miles northwest of Marshall, moving northeast at 35
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Berea, Jefferson, and Nesbitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Texas.

&&

LAT...LON 3257 9449 3261 9454 3288 9444 3270 9430
TIME...MOT...LOC 2031Z 209DEG 32KT 3262 9449

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 3, 3:45 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
345 PM CDT Thu Apr 3 2025

ARZ051-032115-
Howard AR-
345 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HOWARD COUNTY
THROUGH 415 PM CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm over
Athens, or near Umpire, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Umpire, Athens, and Burg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Arkansas.

&&

LAT...LON 3435 9394 3427 9394 3426 9392 3424 9393
      3420 9410 3423 9425 3427 9424 3427 9425
      3432 9426 3436 9425
TIME...MOT...LOC 2045Z 231DEG 57KT 3435 9407

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:21 PM CDTSpecial Weather StatementSHVRed River24 min
Apr 3, 1:39 PM CDTSevere Thunderstorm WarningSHVRed River51 min
Apr 3, 1:43 PM CDTRiver Flood WarningSHVGregg67 hr
Apr 3, 1:55 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus50 min
Apr 3, 2:32 PM CDTSpecial Weather StatementSHVMarion28 min
Apr 3, 3:01 PM CDTSpecial Weather StatementSHVMarion29 min
Apr 3, 3:30 PM CDTSpecial Weather StatementSHVMarion30 min
Apr 3, 3:31 PM CDTSpecial Weather StatementSHVMarion29 min
Apr 3, 3:48 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Marion57 min
Apr 2, 7:07 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union53 min
Apr 2, 7:15 PM CDTTornado Warning Tornado observedSHVColumbia, Lafayette, Nevada, Union45 min
Apr 2, 7:30 PM CDTSpecial Weather StatementSHVHempstead, Nevada30 min
Apr 2, 8:00 PM CDTSpecial Weather StatementSHVColumbia, Lafayette, Nevada45 min
Apr 2, 8:37 PM CDTSpecial Weather StatementSHVColumbia53 min
Apr 2, 10:01 PM CDTSpecial Weather StatementSHVHempstead59 min
Apr 3, 8:29 AM CDTRiver Flood WarningSHVLittle River, Sevier3 days
Apr 3, 8:31 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier4 days
Apr 3, 3:40 PM CDTAreal Flood AdvisorySHVHoward, Little River, Sevier3 hr
Apr 3, 3:45 PM CDTSpecial Weather StatementSHVHoward30 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada44 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada50 min
Apr 3, 4:55 PM CDTTornado WarningSHVHempstead, Lafayette, Nevada15 min
Apr 3, 4:59 PM CDTTornado WarningSHVColumbia, Lafayette, Nevada20 min

Nearby

Tornado Warnings in Texas, 2025Tornado Warnings in Arkansas, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.